Posted by: Themza | 2012-11-09

Acne caused by hormanes

I have a skin/acne problem that started a year ago,at first I though it was stress since I was retreched frm my job. I started having terrible pimples tht left a lot of black marks on my face. Now I am working,healthly again but the problem continues. I have noticed that it gets worse around my period. I am on the Traphesil pill.
I have tried different skin care ranges but nothing seems to help. A friend suggested I use a sudodrem nappy rash cream,as it does wonders for the face.
Would this help my skin,if not what would u suggest I use, i2e. contraceptive or skin care product.
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you see a dermatologist. Definitely don't use strange skin creams on your face.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.